Description of the $I_0$ class in a special semigroup of probability measures
Doklady Akademii Nauk, Tome 209 (1973) no. 4, pp. 788-791
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_4_a8,
author = {I. V. Ostrovskii},
title = {Description of the $I_0$ class in a special semigroup of probability measures},
journal = {Doklady Akademii Nauk},
pages = {788--791},
year = {1973},
volume = {209},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_4_a8/}
}
I. V. Ostrovskii. Description of the $I_0$ class in a special semigroup of probability measures. Doklady Akademii Nauk, Tome 209 (1973) no. 4, pp. 788-791. http://geodesic.mathdoc.fr/item/DAN_1973_209_4_a8/